Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 49, NWS Milwaukee, WI

May 5, 2017

NWS Milwaukee, WI issued this small craft advisory at May 5, 2017, 9:58 PM CDT. It took effect at May 6, 2017, 7:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
May 5, 2017, 9:58 PM CDT (02:58 UTC)
In effect from
May 6, 2017, 7:00 AM CDT
Expired
May 7, 2017, 3:11 AM CDT
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

166 
WHUS73 KMKX 060258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT FRI MAY 5 2017

...BRISK NORTH WINDS DEVELOPING ON SATURDAY...

.NORTH WINDS WILL BECOME GUSTY ON SATURDAY AND HIGH WAVE HEIGHTS
ARE EXPECTED.


LMZ645-646-061100-
/O.EXP.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/
/O.NEW.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
958 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT
SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
4 PM CDT SUNDAY.

* WINDS: NORTH 15 TO 25 KNOTS. 

* WAVES: 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-061100-
/O.NEW.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
958 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
4 PM CDT SUNDAY. 

* WINDS: NORTH 15 TO 25 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
6 follow-up statements
315 
WHUS73 KMKX 060312 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 PM CDT FRI MAY 5 2017

...BRISK NORTH WINDS DEVELOPING ON SATURDAY...

.NORTH WINDS WILL BECOME GUSTY ON SATURDAY AND HIGH WAVE HEIGHTS
ARE EXPECTED.


LMZ645-646-061100-
/O.EXP.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/
/O.COR.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1012 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT
SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
4 PM CDT SUNDAY.

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 

* WAVES: 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-061100-
/O.COR.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1012 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
4 PM CDT SUNDAY. 

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
482 
WHUS73 KMKX 060758
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 AM CDT SAT MAY 6 2017

...BRISK NORTH WINDS INTO SUNDAY...

.HIGH PRESSURE PUSHING SOUTH ACROSS WISCONSIN WILL BRING GUSTY NORTH
WINDS INTO SUNDAY. LARGE WAVES ARE EXPECTED. 

LMZ643>646-061600-
/O.CON.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
258 AM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 PM CDT SUNDAY...

* WINDS: NORTH 15 TO 25 KNOTS KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
354 
WHUS73 KMKX 061433
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CDT SAT MAY 6 2017

...BRISK NORTH WINDS INTO SUNDAY...

.HIGH PRESSURE PUSHING SOUTH ACROSS WISCONSIN WILL BRING GUSTY
NORTH WINDS TODAY...WEAKENING SOMEWHAT TONIGHT INTO SUNDAY. LARGE
WAVES ARE EXPECTED TODAY INTO SUNDAY...BEFORE SUBSIDING SUNDAY
NIGHT. 

LMZ643>646-062245-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-170507T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

* WINDS: NORTH 15 TO 25 KNOTS TODAY...BECOMING 10 TO 20 KNOTS
  TONIGHT INTO SUNDAY.

* WAVES: 4 TO 6 FEET TODAY INTO SUNDAY...SUBSIDING SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
776 
WHUS73 KMKX 062032
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT SAT MAY 6 2017

...BRISK NORTH WINDS AND ELEVATED WAVES GRADUALLY SUBSIDING INTO 
SUNDAY...

.HIGH PRESSURE PUSHING SOUTH ACROSS WISCONSIN WILL BRING GUSTY
NORTH WINDS LATE THIS AFTERNOON...WEAKENING SOMEWHAT TONIGHT INTO
SUNDAY. LARGE WAVES ARE EXPECTED TODAY INTO SUNDAY...BEFORE 
SUBSIDING SUNDAY NIGHT.

LMZ643>646-070445-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-170507T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 PM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS...WITH A FEW GUSTS TO 25 KNOTS.
  WINDS BECOMING NORTH 10 TO 20 KNOTS TONIGHT...WITH A FEW GUSTS
  TO 25 KNOTS. WINDS WILL SUBSIDE ON SUNDAY.
 
* WAVES: 3 TO 5 FEET INTO TONIGHT...SUBSIDING SUNDAY INTO SUNDAY 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
001 
WHUS73 KMKX 070204
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CDT SAT MAY 6 2017

...BRISK NORTH WINDS AND ELEVATED WAVES GRADUALLY SUBSIDING INTO
SUNDAY...

.HIGH PRESSURE SAGGING SOUTH ACROSS THE WESTERN GREAT LAKES WILL
CAUSE GUSTY NORTH WINDS INTO SUNDAY. THESE WINDS WILL CAUSE HIGHER
WAVES AS WELL. BOTH WINDS AND WAVES WILL FURTHER DIMINISH ON
SUNDAY. 

LMZ643>646-071015-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-170507T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
904 PM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

* WINDS: NORTH 10 TO 20 KNOTS...WITH A FEW GUSTS TO 25 KNOTS. THE
  WINDS WILL FURTHER SUBSIDE ON SUNDAY. 

* WAVES: 3 TO 5 FEET TONIGHT...SUBSIDING SUNDAY INTO SUNDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
901 
WHUS73 KMKX 070811
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT SUN MAY 7 2017

LMZ643>646-070915-
/O.CAN.KMKX.SC.Y.0049.000000T0000Z-170507T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 AM CDT SUN MAY 7 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SMALL CRAFT SHOULD STILL EXERCISE CAUTION TODAY. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 5, 9:30 PM CDT, 28 minutes earlier.

Area forecast discussion, May 5, 9:30 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
930 PM CDT Fri May 5 2017

.UPDATE...
Light showers will continue moving south across the region this
evening. They are associated with surface low pressure quickly
moving south along the Mississippi River, a vorticity maxima, and
an approaching upper jet. They should be moving out around
midnight but may linger a little later in the east. There are a
few cloud flashes upstream with minimal elevated cape so kept the
isolated thunder mention through midnight.

&&

.MARINE...
Will be letting the small craft advisory expire at 10 pm. Another
one will be going into effect for Saturday through early afternoon
Sunday. Gusty north winds will develop on Saturday and waves will
build to 3 to 6 feet.

&&

.PREV DISCUSSION... (Issued 643 PM CDT Fri May 5 2017)

UPDATE...
Radar returns across southern WI are virga right now. Light showers
across central and northern WI will drop through our region this
evening with quick moving surface low pressure and strong 500mb
vorticity maxima.

AVIATION(00Z TAFS)...
Light showers will drop south through southern WI this evening.
Cloud bases will lower after midnight and will be around 2-3kft
for a few hours. Gusty north winds will develop on Saturday.
Highest values will be near Lake Michigan. Diurnal cumulus around
5kft should develop on Saturday.

PREV DISCUSSION... (Issued 323 PM CDT Fri May 5 2017)

SHORT TERM...

TOINGHT AND SATURDAY...Forecast Confidence is High.

Gusty north winds should gradually weaken by early this evening
west to east across the area, with a weaker pressure gradient.
Expecting a round of rain showers to slide south southeast across
the area this evening into the overnight hours. This is in
association with robust differential cyclonic vorticity advection
with potent 500 mb vorticity maximum shifting through the region.

Middle level lapse rates get fairly steep, though most model
forecast soundings showing very weak to no elevated CAPE. Given
the expected upward vertical motion, think that a few storms are
possible, so kept isolated thunder wording.

Area of clouds will move through the area as well, lingering into
Saturday morning. Drier air will push into the area Saturday,
which should scatter out the cloud cover. Some cold air advection
develops later tonight into Saturday morning, after the showers
move through.

Clouds should keep lows in the lower to middle 40s tonight,
lowest in the northeast counties. Highs Saturday should reach into
the upper 50s to around 60 well inland, with 50s near Lake
Michigan. Expect more gusty north winds Saturday, which will make
the day feel quite chilly, especially near the lake.

Saturday Night and Sunday...Forecast confidence is high:

Frost likely/possible freeze...

An upper level ridge will extend across the plains with a deep
trough over the eastern Great Lakes. Mid level moisture is low,
with some increase well west of Madison. Low levels are also dry,
with just enough moisture at the top of the boundary layer for
scattered afternoon fair weather cumulus.

High pressure will become centered over Wisconsin Sunday.  Cooler
temperatures will continue near Lake Michigan as a lake breeze is
expected Sunday, especially within 25 miles of the lake.

Frost is in the forecast for late Saturday night due to a cool
airmass and decent radiational cooling setup over south central
Wisconsin. Winds are a little higher over the east, but 925 mb
temperatures are a little cooler. Lows should drop to near
freezing.

LONG TERM...

Sunday Night and Monday...Forecast confidence is high:

Frost/Freeze likely...

An upper level ridge remains across the plains with a deep trough
just east of the eastern Great Lakes. Mid level moisture increases
a little. Low levels also remain dry, with only a few afternoon
fair weather cumulus.

High pressure will become centered over Wisconsin Sunday.  Cooler
temperatures will continue near Lake Michigan as a lake breeze is
expected Sunday, especially withing 30 miles of the lake.

Frost is likely Sunday night night due to the continued cool
airmass and good radiational cooling setup, especially over
southeast Wisconsin where Lows should drop to below freezing.

Monday night through Friday...Forecast confidence is medium:
Temps for this period remain a bit tricky, with a pretty good
gradient in the region. The ECMWF is cooler with the faster high,
while the GFS and Canadian are a bit milder. Overall, it seems
that
The strong upper ridge weakens Tuesday and Wednesday as an upper
trough rotates in from the northeast.

The surface ridge remains centered north of the Great Lakes.
The 00Z ECMWF rises to bring some light rain across the area
Tuesday well north of a weak warm front across Iowa and western
Kentucky. The 12Z GFS and Canadian are mainly dry Tuesday, but
brush the southwest areas with light rain Tuesday night. This rain
is then suppressed to the south and west as the surface high
dominates.

Models are fairly cool due to east winds, with the warmest air
not getting into the forecast area. Frost will still be a concern
Wednesday night and Thursday night.

AVIATION(18Z TAFS)...

Gusty north winds will weaken by early this evening across the
area. An area of showers, with an isolated thunderstorm, are
expected to slide south southeast across the area this evening
into the overnight hours. Visibility values should remain around
or above 6 miles with the showers.

Ceilings will gradually lower with the showers tonight, lowering
to 1500 to 2000 feet by 09Z Saturday, and lingering into early
Saturday morning. Some diurnal cumulus clouds should develop and
remain through the rest of Saturday. Gusty north winds will
develop again Saturday morning, lingering into the afternoon.
Gusts of 18 to 25 knots are expected, highest near Lake Michigan.

MARINE...

Small Craft Advisory remains in effect until late this afternoon
north of North Point Lighthouse, and into this evening south of
there. Brisk north to northeast winds of 15 to 25 knots, with
gusts to 30 knots, are expected to weaken by this evening, as the
pressure gradient relaxes.

Waves will slowly subside later this afternoon into this evening
from north to south. The south portion of the Small Craft Advisory
may be cancelled earlier this evening, if waves trend lower
sooner than currently forecast.

Another Small Craft Advisory will be needed for Saturday morning
into Sunday afternoon. Gusty north to northeast winds are expected
to develop once again, lingering into Saturday night. The winds
should slowly weaken by Sunday afternoon. Waves will build to 3 to
6 feet Saturday into Saturday night, before slowly subsiding on
Sunday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 10 PM CDT this evening for LMZ645-646.

&&

Update...Marquardt
Tonight/Saturday and Aviation/Marine...Wood
Saturday Night through Friday...Hentz
Hazardous weather outlook, May 5, 6:06 PM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
606 PM CDT Fri May 5 2017

WIZ046-047-051-052-056>060-062>072-062315-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
606 PM CDT Fri May 5 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Areas of frost and possible freezing temperatures are expected
Saturday night and especially Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-062315-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
606 PM CDT Fri May 5 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Small Craft Advisory is in effect until 10 PM south of North
Point Light House.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Waves and waves will likely reach advisory levels again Saturday
through Sunday morning due to brisk north winds and high waves.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:59 AM CDTFrost AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more28 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.